# SDR SWAA961396

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 470/500/510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERMINAL CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 510B,  AT S10L, BS 470, AT S10L, AND AT BS 500-500A, AT S10L.  REPAIRED SKIN PER BOEING SRM.
